MathSciNet Relay Station
MathSciNet bibliographic data
MR1868256 (2002i:47033) 47B10 (46B28 47L20)
Reinov, O. I. On linear operators with $p$-nuclear adjoints. Vestnik St. Petersburg Univ. Math. 33 (2000), no. 4, 19–21 (2001).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement